# SDR CALA0100573

- Difficulty date: June 21, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PANELS DELAMINATED AT FS 927 - 1003, RIGHT I/B, FS 946 - 1003, CENTER, AND FS 1003 - 1079, RIGHT I/B.  THE FLOOR PANELS WERE REPLACED IAW ECRA 5320-01265.
